# SDR CALA2022072501881

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N4883
- Make and model: Airbus A300*
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Dr 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR AFT LOWER CORNER FITTING HAS CORROSION IN FWD AND AFT AREA. GENERATED AT HAECO LCQ PER NR 9296507 (42507) BY V935513 {A3NB-05-3-6059} REPLACED MAIN CABIN L2 DOOR AFT LOWER CORNER FITTING IAW A319 SR M 51-72-11-91-001. PERFORMED BY V937663 INSP BY  V077960.
